# SDR AU960926

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Incorrect Fit
- Location: Press-Vac Dist S
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE VACUUM PUMP INCORRECTLY SEATED ON ACCESSORY PLATE - THEPUMP WAS RESTING ON AN ACCESSORY CASE OIL HOSE 45 DEGREE FITTING - THE VACUUM PUMP HAD BEEN FITTED JUST PRIOR TO FLIGHT - ENGINE  OIL LEAKING - PERSONNEL/MAINTENANCE ERROR
